Large zero odd periodic autocorrelation zone of Golay sequences and QAM Golay sequences

TitleLarge zero odd periodic autocorrelation zone of Golay sequences and QAM Golay sequences
Publication TypeConference Proceedings
Year of Conference2012
AuthorsYang, Y., F. Huo, and G. Gong
Conference NameThe Proceedings of 2012 IEEE International Symposium on Information Theory (ISIT)
Pagination1024-1028
Conference LocationCambridge, MA, USA
Abstract

The full version of this paper has been submitted to Advances in Mathematics of Communications.